Alert archive / Montana / Wind Advisories in 2008
Wind Advisory 19, NWS Missoula, MT
NWS Missoula, MT issued this wind advisory at Nov 11, 2008, 1:31 PM PST for Clearwater County, Idaho County, Idaho; 4 counties in Montana. It took effect at Nov 12, 2008, 4:32 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2008, 1:31 PM PST (21:31 UTC)
- In effect from
- Nov 12, 2008, 4:32 AM PST
- Expired
- Nov 12, 2008, 5:40 PM PST
- In force
- 13 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Deer Lodge County, MT, Granite County, MT, Powell County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 84 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1126 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KMSO 112131 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 231 PM MST TUE NOV 11 2008 IDZ007-008-120515- /O.NEW.KMSO.WI.Y.0019.081112T1800Z-081113T0600Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 131 PM PST TUE NOV 11 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY FOR LOWER HELLS CANYON...SALMON RIVER AND CAMAS PRAIRIE OF NORTH-CENTRAL IDAHO... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT LATE WEDNESDAY MORNING INTO THE EVENING WILL PRODUCE SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
6 follow-up statements
000 WWUS75 KMSO 120447 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 947 PM MST TUE NOV 11 2008 IDZ007-008-121100- /O.CON.KMSO.WI.Y.0019.081112T1800Z-081113T0600Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 847 PM PST TUE NOV 11 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT LATE WEDNESDAY MORNING INTO THE EVENING WILL PRODUCE SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 121025 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 325 AM MST WED NOV 12 2008 IDZ007-008-121800- /O.CON.KMSO.WI.Y.0019.081112T1800Z-081113T0600Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 225 AM PST WED NOV 12 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT LATE WEDNESDAY MORNING INTO THE EVENING WILL PRODUCE SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 121232 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 532 AM MST WED NOV 12 2008 IDZ007-008-122045- /O.EXT.KMSO.WI.Y.0019.081112T1232Z-081113T0600Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 432 AM PST WED NOV 12 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT THIS MORNING INTO THE EVENING WILL PRODUCE SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 121610 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 910 AM MST WED NOV 12 2008 IDZ007-122200- /O.UPG.KMSO.WI.Y.0019.000000T0000Z-081113T0600Z/ /O.NEW.KMSO.HW.W.0006.081112T1610Z-081113T0600Z/ OROFINO/GRANGEVILLE REGION- 810 AM PST WED NOV 12 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE CAMAS PRAIRIE... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT WILL CONTINUE TO PRODUCE SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH THIS MORNING. WINDS WILL STRENGTHEN BY THIS AFTERNOON AND PRODUCE SOUTHERLY WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH INTO THE EVENING OVER THE CAMAS PRAIRIE...INCLUDING GRANGEVILLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ003-122200- /O.NEW.KMSO.LW.Y.0007.081112T1800Z-081113T0300Z/ FLATHEAD/MISSION VALLEYS- 910 AM MST WED NOV 12 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE COMBINATION OF A STRENGTHENING PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL ALLOW FOR SOUTH TO SOUTHWEST WINDS BETWEEN 20 TO 25 MPH WITH GUSTS UP TO 30 MPH TO DEVELOP THIS AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ IDZ008-122200- /O.CON.KMSO.WI.Y.0019.000000T0000Z-081113T0600Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 810 AM PST WED NOV 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT WILL PRODUCE SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 122102 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 202 PM MST WED NOV 12 2008 IDZ007-130300- /O.CON.KMSO.HW.W.0006.000000T0000Z-081113T0600Z/ OROFINO/GRANGEVILLE REGION- 102 PM PST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE CAMAS PRAIRIE... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. WINDS HAVE RELAXED SLIGHTLY OVER THE LAST FEW HOURS...HOWEVER THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT WILL ALLOW WINDS TO INCREASE ONCE AGAIN THIS AFTERNOON AND EVENING. SOUTH WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED THROUGH THE EVENING OVER THE CAMAS PRAIRIE...INCLUDING GRANGEVILLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ007-130300- /O.EXB.KMSO.WI.Y.0019.081112T2102Z-081113T0600Z/ BUTTE/BLACKFOOT REGION- 202 PM MST WED NOV 12 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT WILL PRODUCE SOUTHWEST TO WEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH THROUGH THIS EVENING. THE GREATEST IMPACT WILL BE ALONG THE I-90 CORRIDOR FROM OPPORTUNITY TO DEERLODGE AND ALONG HIGHWAY 12 FROM GARRISON TO MACDONALD PASS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ008-130300- /O.CON.KMSO.WI.Y.0019.000000T0000Z-081113T0600Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 102 PM PST WED NOV 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ALOFT WILL PRODUCE SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ003-130300- /O.CON.KMSO.LW.Y.0007.000000T0000Z-081113T0300Z/ FLATHEAD/MISSION VALLEYS- 202 PM MST WED NOV 12 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE COMBINATION OF A STRENGTHENING PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL ALLOW FOR SOUTH TO SOUTHWEST WINDS BETWEEN 20 TO 25 MPH WITH GUSTS UP TO 30 MPH TO DEVELOP THIS AFTERNOON AND EVENING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
000 WWUS75 KMSO 130140 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 640 PM MST WED NOV 12 2008 IDZ008-MTZ007-130245- /O.CAN.KMSO.WI.Y.0019.000000T0000Z-081113T0600Z/ LOWER HELLS CANYON/SALMON RIVER REGION-BUTTE/BLACKFOOT REGION- 640 PM MST WED NOV 12 2008 /540 PM PST WED NOV 12 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS EVENING...HOWEVER BREEZY CONDITIONS ARE EXPECTED TO CONTINUE OVERNIGHT. $$ MTZ003-130245- /O.CAN.KMSO.LW.Y.0007.000000T0000Z-081113T0300Z/ FLATHEAD/MISSION VALLEYS- 640 PM MST WED NOV 12 2008 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE LAKE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS EVENING...HOWEVER BREEZY CONDITIONS ARE EXPECTED TO CONTINUE OVERNIGHT. $$ IDZ007-130600- /O.CON.KMSO.HW.W.0006.000000T0000Z-081113T0600Z/ OROFINO/GRANGEVILLE REGION- 540 PM PST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS REMAIN STRONG WITH SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH THIS EVENING OVER THE CAMAS PRAIRIE...INCLUDING GRANGEVILLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Nov 11, 1:15 PM PST, 16 minutes earlier.
Area forecast discussion, Nov 11, 1:15 PM PST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
215 PM MST TUE NOV 11 2008
.DISCUSSION...THE INITIAL SURGE OF THE INCOMING PLUME OF MOISTURE
HAS MADE IT TO THE NORTHERN ROCKIES THIS AFTERNOON...PRIMARILY
IMPACTING THE PANHANDLE AND EXTREME WEST AND NORTHWEST MONTANA
WITH LIGHT RAIN AND HIGH MOUNTAIN SNOW. THIS SURGE WILL PASS SOUTH
AND EAST OF THE REGION THIS EVENING...BUT OROGRAPHIC LIFT COUPLED
WITH THE MOIST LOWER ATMOSPHERE...WILL MAINTAIN PRECIPITATION
PARTICULARLY OVER THE MOUNTAINS. A SOUTHERLY PRESSURE GRADIENT
WILL MAINTAIN SOME BREEZY WINDS IN THE GRANGEVILLE AREA THROUGH
THE NIGHT.
WEDNESDAY THROUGH THURSDAY...THE MOISTURE PLUME CONTINUES OVER
NORTH CENTRAL IDAHO AND WESTERN MONTANA THROUGH THE PERIOD. IN
ADDITION A STRONG JET SETTLES OVER THE REGION WITH A TIGHTENING
SURFACE PRESSURE GRADIENT. THIS WILL PRODUCE SOME GUSTY WINDS OVER
THE HIGHER TERRAIN. A TIGHT NORTH TO SOUTH PRESSURE GRADIENT WITH
THE MID LEVEL WINDS MIXING DOWN WILL PRODUCE GUSTY WINDS IN THE
CAMAS PRAIRIE AND THE SALMON RIVER REGIONS OF IDAHO. THE WINDS ARE
EXPECTED TO REACH 30 TO 35 MPH WITH GUSTS OVER 40 MPH WEDNESDAY
AFTERNOON AND EVENING. THEREFORE A WIND ADVISORY HAS BEEN
ISSUED...PLEASE VISIT WWW.WEATHER.GOV/MISSOULA FOR MORE DETAILS.
THE WINDS WILL DECREASE LATER WEDNESDAY NIGHT BELOW ADVISORY
CRITERIA...BUT ARE EXPECTED TO REMAIN GUSTY THROUGH THE NIGHT. ON
THURSDAY GUSTY WINDS AND PRECIPITATION WILL CONTINUE BUT SNOW
LEVELS WILL START TO DROP TOWARD THE VALLEY FLOORS.
THURSDAY NIGHT THROUGH SATURDAY...MEDIUM RANGE MODELS IN FAIR
AGREEMENT WITH THE LARGE SCALE PATTERN AS WE TRANSITION FROM
A NORTHWESTERLY FLOW ALOFT TO A LOW AMPLITUDE RIDGE OVER THE
INTER-MOUNTAIN REGION. THE ATMOSPHERE IS EXPECTED TO DRY AFTER A
FINAL ROUND OF OROGRAPHICALLY ENHANCED SNOW SHOWERS OVER THE
HIGHER TERRAIN THURSDAY NIGHT. NIGHT-TIME TEMPERATURES SHOULD COOL
DRAMATICALLY FRIDAY NIGHT AS SKIES CLEAR PROMOTING STRONG
RADIATIONAL COOLING.
SATURDAY NIGHT AND SUNDAY...THE CANADIAN/ECMWF/UKMET MODELS ALL
SHOW A WEAK DISTURBANCE RIDING OVER THE TOP OF THE BROAD FLAT
RIDGE AND SLIDE IT ACROSS THE CONTINENTAL DIVIDE SATURDAY
NIGHT/SUNDAY. IF THESE MODELS ARE CORRECT...THIS FEATURE SHOULD
PROVIDE YET ANOTHER SHOT OF MOISTURE AND ENOUGH SYNOPTIC LIFT TO
RE-INTRODUCE THE MENTION OF SHOWERS TO PRIMARILY WESTERN MONTANA.
MONDAY AND TUESDAY...ALL MODELS HINTING AT A RIDGE PATTERN OF SOME
TYPE OVER THE NORTHERN ROCKIES. HOWEVER...THE PLACEMENT OF THE
RIDGE AXIS AND AMPLITUDE OF THE RIDGE ITSELF WAS STILL A POINT OF
CONTENTION AMONG THE DIFFERENT SOLUTIONS. NO REAL CHANGES MADE
DURING THIS PERIOD.
&&
.AVIATION...A VERY WET WESTERLY FLOW WILL CONTINUE OVER THE
NORTHERN ROCKIES THROUGH WEDNESDAY...CAUSING WIDESPREAD
PRECIPITATION. THERE COULD BE PERIODIC BREAKS IN THE MOISTURE
SURGES...WITH THE FIRST BEING TONIGHT. HOWEVER...WITH ABUNDANT LOW
LEVEL MOISTURE...THE TERRAIN WILL REMAIN OBSCURED...AND MANY OF
THE TERMINALS WILL ALSO LIKELY KEEP LOWERED CEILINGS THROUGH THE
PERIOD. THIS IS NOT A GREAT SET UP FOR WIDESPREAD FOG...BUT WITH
NEAR SATURATED AIR...THAT IS A POSSIBILITY AS WELL. WEDNESDAY WILL
ALSO BE QUITE BREEZY WITH A STRONG PRESSURE GRADIENT DEVELOPING
AND INCREASED WESTERLY FLOW MIXING DOWN TO THE SURFACE.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...WIND ADVISORY FROM 10 AM TO 10 PM PST WEDNESDAY FOR LOWER HELLS
CANYON/SALMON RIVER REGION-OROFINO/GRANGEVILLE REGION.
&&
SHORT TERM...WHITMORE/KOLATA
LONG TERM....MSJ
AVIATION...WHITMOREHazardous weather outlook, Nov 11, 10:28 AM PST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 1128 AM MST TUE NOV 11 2008 IDZ005-006-009-010-MTZ006-112230- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- BITTERROOT/SAPPHIRE MOUNTAINS- 1128 AM MST TUE NOV 11 2008 /1028 AM PST TUE NOV 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND WEST CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER ANTICIPATED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THIS AFTERNOON THROUGH WEDNESDAY NIGHT...A VERY MOIST PACIFIC STORM SYSTEM WILL MOVE INTO NORTH CENTRAL IDAHO AND SOUTHWEST MONTANA. EXPECTED RAINFALL TOTALS ARE IN THE 2 TO 3 INCH RANGE OVER A 36 HOUR PERIOD. THIS AMOUNT OF RAIN COULD CAUSE MINOR MUD AND ROCK SLIDES ALONG ROADWAYS. GUSTY WINDS AND SNOW WILL BE CONFINED TO THE HIGHER MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ001-002-004-043-112230- KOOTENAI/CABINET REGION-WEST GLACIER REGION- LOWER CLARK FORK REGION-POTOMAC/SEELEY LAKE REGION- 1128 AM MST TUE NOV 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER ANTICIPATED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THIS AFTERNOON THROUGH WEDNESDAY NIGHT...A VERY MOIST PACIFIC STORM SYSTEM WILL MOVE INTO NORTHWEST MONTANA. PRECIPITATION TOTALS WILL BE IN THE 2 TO 3 INCH RANGE OVER A 36 HOUR PERIOD. SNOW LEVELS WILL REMAIN ABOVE 5000 FEET. THE WHITEFISH RANGE AND GLACIER NATIONAL PARK WILL LIKELY SEE THE HEAVIEST AMOUNTS...GENERALLY IN THE 5 TO 10 INCHES. GUSTY WINDS WILL BE CONFINED TO THE HIGHER PASSES AND MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ007-008-112230- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 1028 AM PST TUE NOV 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER ANTICIPATED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DEVELOPING SURFACE PRESSURE GRADIENT AND INCREASING WINDS ALOFT WILL COMBINE TO PRODUCE WINDY CONDITIONS ACROSS THE CAMAS PRAIRIE AND OTHER BENCHES ABOVE THE LOWER SALMON AND SOUTH FORK OF THE CLEARWATER RIVERS WEDNESDAY. WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 2:53 AM PST | Wind Advisory | MSO | Clearwater, Idaho | 7 hr |
Nearby
Wind Advisories in Montana, 2008Wind Advisories in Idaho, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.